# SDR AT0000232

- Difficulty date: May 7, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- System (JASC): 3300 · Lighting System
- Part: Bulb
- Condition: Failed
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, SMOKE WAS OBSERVED COMING OUT OF AREA OF FUEL PUMP SWITCHES ON UPPER COCKPIT PANEL.  FOUND LOGO LIGHT SWITCH NOT WORKING.  PULLED PUSH BUTTON OUT AND FOUND ONE BULB BURNT INTO SOCKET WITH SIGNS AND SMELL OF SMOKE AROUND IT.  PULLED CIRCUIT BREAKER AND DEFERRED LOGO LIGHT PER MEL.
